# SDR DALA2022110707183

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 72,187 hours, 28,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9374281) DURING INSPECTION FOUND CABIN EMERGENCY LIGHTS INOP AT ROWS 10-18, OVER WING DOORS R/H SIDE, & L1 DOOR. REPLACED EMERGENCY LIGHT BATTERY PACKS AT FWD GALLEY CEILING, ROW 11, AND ROW 17 IAW B737 AMM 33-51. CHECKS GOOD.
